# SDR UALA2011101205551

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 43,231 hours, 11,263 cycles
- Engine: Pwa PW4056
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Uplock Switch
- Condition: Dirty
- Location: Ram Air Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  RAM AIR TURBINE UNLOCK LIGHT DISPLAYED.  CLEAN RAT UPLOCK LIMIT SW AND CHECKED ADJUSTMENT.  LUBED RAT DOOR LINKAGE.  RE-STOWED RAT.  ALL INDICATIONS NORMAL.
